# SDR AALA201605289002

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 104,250 hours, 35,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R22780
- Condition: Low Pressure
- Location: L2 Door
- Part time: 10,571 hours, 3,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L2 DOOR EMER POWER RESERVOIR PRESS IS 0.  REPLACED L2 DOOR EMER POWER RESERVOIR IAW AMM 52-11-30.
